# SDR SWAA2021101418488

- Difficulty date: September 15, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 561CB
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561CB HAS CRACKED FASTENER HOLES ; / [01] REMOVED DAMAGE PER EA 21-157-02762; [02] VERIFIED REMOVED DAMAGE PER EA 21-157-02762; [03] PERFORMED 250 DEG. PREPREG CURE; PER EA 21-157-02762; [04] VERIFIED PERFORMED 250 DEG. PREPREG CURE; PER EA 21-157-02762; [05] REPAIRED PER EA 21-157-02762
